I started the pill the Sun. after a cycle as prescribed. Since then, my usual 3 to 4 day periods every 26-28 days have turned into me having a 7 day period from the end of Jan. (22 days after last period) and then another which started on the 12th of Feb. and is still on now. This cycle goes from on to off, off to on, heavy to spotting, spotting to heavy... it's all over the place. I'm getting married in Aug. & have another wedding to be in in July so I am trying to take them until at least July, however, this is frustrating and I don't know what to do.
Talk to your healthcare provider and let them know the difficulties you have told us. This may not be the right BCP for you. There are lots of them out there to choose from. Your healthcare provider should be able to find one that works better with your body. Congrats on the upcoming wedding!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Apr 2013 • 1 answer
I just started taking Quasense about a month and a half ago. Before this I was on TriSprintec which?
Posted 12 Mar 2015 • 1 answer
Posted 14 Apr 2015 • 1 answer
Posted 26 Jul 2015 • 1 answer
Posted 30 Jan 2017 • 0 answers